# SDR UIEA2021101802246

- Difficulty date: October 16, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,122 hours, 25,761 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L FWD FUEL PRESS( PERFORMED OPS TEST OF L FWD FUEL PUMP. ALL CHECK OK IAW AMM 28-21-00. OK FOR SERVICE. )
